# SDR DALA13019925531

- Difficulty date: April 26, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N531US
- Make and model: Boeing 757251
- Aircraft serial: 23846
- Aircraft time: 77,651 hours, 32,901 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL THE LOWER EICAS SCREEN BLANKED AND EICAS DISPLAY CAUTION ILLUMINATED.  SHORTLY AFTER DETECTED A MILD PUNGENT ODOR IN THE COCKPIT.  LANDED AND PERFORMED SMOKE FUME CHECKLIST.  ODOR DISSIPATED BUT THEN RETURNED ON TAXI IN,  SHUTDOWN UTILITY BUSS SWITCHES.  EQUIP COOLING ALTERNATE LIGHT ON AND SELECTED ALTN EQUIP COOLING.  E/C OVERHEAT LIGHT ILLUMINATED.  REPLACED LOWER CENTER EICAS DISPLAY UNIT IAW AMM 31-41.  VERIFIED ODOR COMING FROM UNIT-OPS CHECKS NORMAL.
